# SDR LR7A05171

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 33050202
- Condition: Corroded
- Location: Fs 245e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5313, FOUND FWD RT CHINE CAP CORRODED BEYOND LIMITS, FS 245E-345E.  REPLACED CHINE CAP IAW DRG 3305020 AND SMP 581 CH 90, NR 0105.
